Autors: Paneva-Konovska, J. D., Kiryakova, V. S.
Title: On the multi-index Mittag-Leffler functions and their Mellin transforms
Keywords: multi-index Mittag-Leffler functions, Mellin transforms

References

    Issue

    International Journal of Applied Mathematics, vol. 33, issue 4, pp. 549-571, 2020, Bulgaria, Academic Publications Ltd., ISSN:1311-1728, DOI:10.12732/ijam.v33i4.1

    Цитирания (Citation/s):
    1. E. Bazhlekova, Completely monotone multinomial mittag-leffler type functions and diffusion equations with multiple time-derivatives. Fractional Calculus and Applied Analysis 24(1), pp. 88-111 - 2021 - в издания, индексирани в Scopus или Web of Science
    2. E. Bazhlekova, S. Pshenichnov, Wave propagation in viscoelastic half-space with memory functions of Mittag-Leffler type. International Journal of Applied Mathematics 34(3), pp. 423-440 - 2021 - в издания, индексирани в Scopus или Web of Science
    3. M. Ali, M. Ghayasuddin, W. A. Khan, K. S. Nisar, A novel kind of the multi-index Whittaker function and its certain properties, International Journal of Applied Mathematics, Vol. 34 No. 6, 2021, 1031-1047; doi:10.12732/ijam.v34i6.1 - 2021 - в издания, индексирани в Scopus или Web of Science
    4. RK Bairwa, K Singh A Study of k-generalized Mittag-Leffler Type Function with Four Parameters Journal of Mathematics and Informatics Vol. 21, 2021, 65-80 DOI: 10.22457/jmi.v21a06200 - 2021 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в реферирано издание, индексирана в Scopus